MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKO MOBILE LIFT; LIFT, PATIENT, NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKO MOBILE LIFT; LIFT, PATIENT, NON AC POWERED
Model Number 2020003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician replaced the power cable to resolve the issue.The sabina sit-to-stand lift is especially designed for people who have difficulty in standing up on their own from a seated position.Sabina sit-to-stand lift is intended for use with patients who are able to actively participate in the raising motion.When standing, they can be moved to a wheelchair or to a toilet, this gives them standing practice in connection with the transfer.Even as liko lifts comply to the above mentioned electrical standard, there is still a risk that abnormal wear and tear can damage the cables.Therefore, the periodic inspection manual for liko mobile lifts 3en371001 rev.5 states under section 8: check cables and connectors for damage or wear.Although the reported event did not result in a serious injury, a damaged power cable with exposed copper wires could contribute to a serious injury or death, if the malfunction were to recure.Therefore, baxter considers this complaint a reportable malfunction.
 
Event or Problem Description
The customer reported to baxter that the sabina ii had a broken power cord.Upon inspection, the baxter technician found the power cord was damaged with exposed copper wires.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.

Brand Name
LIKO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21641224
Report Number8030916-2025-00053
Device Sequence Number6668353
Product Code FSA
UDI-Device Identifier00887761981782
UDI-Public(01)00887761981782
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2020003
Device Catalogue Number2020003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown